# SDR HNAA2017102300356

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 51,313 hours, 57,459 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR COMING FROM BETWEEN CAPTAIN`S SEAT AND WARDROBE.  INSPECTED AREA FOR HIDDEN DEFECTS. NO DEFECTS NOTED.  GROUND RAN THE ACFT. OK FOR SERVICE.
